MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 4; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 74022124
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
In 2016, it was reported lateral knee pain at the 3 months follow-up visit.Patient reports that pain onset began after a strenuous pkt session.Follow up in 2018, status of the patient reports persistent, mild lateral knee pain during walking and stair climbing.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 4
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7684021
Report Number1020279-2018-01280
Device Sequence Number1384210
Product Code JWH
UDI-Device Identifier00885556170366
UDI-Public00885556170366
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2025
Device Catalogue Number74022124
Device Lot Number15JM01203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/12/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight90